# SDR AUS20021265

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 001199
- Condition: Lightning Strike
- Location: Thrust Reverser
- Part time: 967 cycles
- Component: Thrust Reverser, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE THRUST REVERSER OUTER COWL TRAILING EDGE EXHIBITED SIGNS OF LIGHTNING STRIKE. DAMAGE EXCEEDED LIMITS. AREAS OF DAMAGE 81MM BY 30MM BY 2MM DEEP (0.318IN BY 0.118IN BY 0.078INDEEP) AND 60MM BY 15MM BY 2MM DEEP. (0.236IN BY 0.59IN BY 0.078IN DEEP)
